# SDR 99UAL900433

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1836U
- Make and model: Doug DC-10-10
- Aircraft serial: 47968
- Engine: Ge CF66D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

OGG-LAX, NR 1 ENGINE FLAMED OUT FOR NO APPARENT REASON.  NO VIBRATION, NO ABNORMAL INDICATIONS PRIOR, 32000 FEET,  MACH .850, 370000# +/-.  AFTER FLAMEOUT, N1:  27.7, N2:  00.1 OIL PRESSURE.  DIVERTED TO HNL.  *S/D*  AT ENGINE SHOP INDUCTION THE GEARBOX WAS PARTIALLY DISASSEMBLED FINDING METAL IN THE AGB ALONG WITH A FAILED IGB BEVEL GEAR.  THE ENGINE WAS REMOVED FROM WING.
